Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A One-to-One Representation of Geodesics on a Surface of Negative Curvature

Harold Marston Morse
American Journal of Mathematics
Vol. 43, No. 1 (Jan., 1921), pp. 33-51
DOI: 10.2307/2370306
Stable URL: http://www.jstor.org/stable/2370306
Page Count: 19
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
A One-to-One Representation of Geodesics on a Surface of Negative Curvature
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 4 references.

[Footnotes]
  • *
    Les surfaces a courbures opposees et leur lignes geodesiques," Liouville, Journal de Mathématique, 5 Sér., t. 4, p. 27, 1898
  • G. D. Birkhoff, "Quelques theoremes sur le mouvement des systemes dynamiques," Bull. de la Soc. Math. de France Vol. 40, p. 303, 1912
  • *
    Bolza, Vow lesungen uber Variationsrechnung, 1909, p. 219
  • *
    Bolza, loc. cit., p. 307